# SDR FDEA200905151678

- Difficulty date: May 15, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 62,036 hours, 12,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA73811
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE, EXISTING REPAIR DOUBLER AT STA 1853 TO STA 1871 LONGERON 45L TO 48L.  EVALUATED AND FOUND NOT IN ACCORDANCE WITH SRM REPAIR.  REPAIR CARRIED OUT AS PER EA NR1-5310-127861,  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
